# SDR SWAA2025050667021

- Difficulty date: May 3, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 68,420 hours, 40,961 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH INBD MAIN FLAP TE WEDGE IS DELAMINATED.   LOCATED AND DRILLED NEW -603 WEDGE ASSY PER SRM 51-40-02; TREATED AND PRIMED BARE METAL PER SRM 51-20-01. APPLIED TOPCOAT PER AMM 51-21-99.  INSTALLED NUT PLATES PER SRM 51-40-02
